Join the 'Monistat' group to help and get support from people like you.
We found 542 questions associated with the 'Monistat' topic.
Posted 21 Sep 2012 by Onlystrangers • 1 answer
I used monistat 1 couple days ago to cure a light yeast infection. The symptoms seem to be gone however I still have discharge from the actual treatment (ointment from oval). Is this normal? I'm concerned that tho product is still "in" me. Ha. I was told using a tampon would help ...
Posted 29 Oct 2009 by nosy10 • 1 answer
Posted 28 Apr 2014 by nakatsu13 • 3 answers
I had a yeast infection 5 years ago and I got the same symptoms, my discharge was creme colored and not chunky so I did a monistat 1 day. The next day my discharge is still itchy my labia was swollen and my discharge is white and chunky. When I treated myself before I did not have these issues, it ...
Posted 26 Jun 2013 by Osborne_renee • 3 answers
I am taking Monistat for a yeast infection. It advises not to have sex. Is that because it can damage a condom or does it do more bad for my body to have sex while on Monistat? I just want to know if it advises against it because it will damage the condom or because it's bad for my body?
I used Monistat-1 and I still am itchy and have discharge. It's only been a day but how long will it
Posted 13 Sep 2013 by Gperlis • 1 answer
... How long will it take ? Do I need to go to the dr? It's my first one.
Posted 9 Oct 2013 by bird134 • 1 answer
do i have to wait 7 days?
Posted 10 Jan 2014 by Carol carol • 1 answer
If there is a mild yeast infection like the itching and burning went away a few days ago but still have lots of discharge, after monistat 1, can you have sex later on next day if your symptoms are clear or very close to it? Like I wasn't sure if there was a certain amount of time you should ...
Posted 1 May 2013 by katierae60 • 1 answer
... can i have sex or will it be bad?
Monistat-1 - I used the monistat 1 and it said day or night...I inserted the ovule and went to work?
Posted 10 Aug 2013 by Babii • 1 answer
... and a few hours later it start to run out of me and it burned for a few hours then stopped?
Monistat-1 - How long do you have to lay in bed after using monistat 3 also why does it burn so bad?
Posted 1 Aug 2014 by autumnrae22 • 1 answer
... after I applied it
Posted 11 Feb 2013 by Nicole_herndon • 2 answers
I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they tested me and only had a yeast infection. She prescribed me diflucan 150 mg for 4 doses every 3 days. The medicine worked and made it pretty much clear ...
Posted 25 Mar 2014 • 2 answers
I took the morning after pill twice in one week(yes dumb i know). I ended up getting a yeast infection. took monistat 3 but its still itchy. its the 4th day since ive completed monistat 3 and im still getting dicharge i think from the suppository at least thats what i think because it smells like ...
Posted 6 Apr 2010 by iyapoo2 • 1 answer